# SDR 20010208CW014

- Difficulty date: December 30, 2000
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N7164D
- Make and model: Piper PA-31-350
- Aircraft serial: 318052013
- Engine: Lyc TIO540J2BD
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Controller
- Part number: LW1684085
- Part serial: DDO8226
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER 464.6 HOURS, THIS CONTROLLER SPLIT IN 2 PIECES, RENDERING THIS PART USELESS AND CAUSING BOOST TO FALL OFF IN THE INTAKE MANIFOLD.  IT APPEARS THAT DURING MANUFACTURE, THE HOUSING FOR THE SPRING WAS MACHINED TOO DEEP ALLOWING ONLY ABOUT .0312 INCH METAL HOLDING THE PART TOGETHER.
